Advanced Search
MyIDEAS: Login to save this article or follow this journal

Reduced cost functions and their applications

Contents:

Author Info

  • Levin, Vladimir L.

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-3SWYCBT-9/2/33eb41307d5ef3b3c1eed16cabd9d521
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 28 (1997)
Issue (Month): 2 (September)
Pages: 155-186

as in new window
Handle: RePEc:eee:mateco:v:28:y:1997:i:2:p:155-186

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Levin, V. L., 1991. "Some applications of set-valued mappings in mathematical economics," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 20(1), pages 69-87.
  2. Hammond, Peter J, 1979. "Straightforward Individual Incentive Compatibility in Large Economies," Review of Economic Studies, Wiley Blackwell, Wiley Blackwell, vol. 46(2), pages 263-82, April.
  3. Mirrlees, J. A., 1976. "Optimal tax theory : A synthesis," Journal of Public Economics, Elsevier, Elsevier, vol. 6(4), pages 327-358, November.
  4. Rochet, J. C., 1985. "The taxation principle and multi-time Hamilton-Jacobi equations," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 14(2), pages 113-128, April.
  5. Gretsky, Neil E & Ostroy, Joseph M & Zame, William R, 1992. "The Nonatomic Assignment Model," Economic Theory, Springer, Springer, vol. 2(1), pages 103-27, January.
  6. David P. Baron & Roger B. Myerson, 1979. "Regulating a Monopolist with Unknown Costs," Discussion Papers, Northwestern University, Center for Mathematical Studies in Economics and Management Science 412, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  7. Rochet, Jean-Charles, 1987. "A necessary and sufficient condition for rationalizability in a quasi-linear context," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 16(2), pages 191-200, April.
  8. Kannai, Yakar, 1977. "Concavifiability and constructions of concave utility functions," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 4(1), pages 1-56, March.
  9. Eric Maskin & John Riley, 1984. "Monopoly with Incomplete Information," RAND Journal of Economics, The RAND Corporation, vol. 15(2), pages 171-196, Summer.
  10. Laffont, Jean-Jacques & Maskin, Eric, 1980. "A Differential Approach to Dominant Strategy Mechanisms," Econometrica, Econometric Society, Econometric Society, vol. 48(6), pages 1507-20, September.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Carlier, Guillaume, 2001. "A general existence result for the principal-agent problem with adverse selection," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 35(1), pages 129-150, February.
  2. Carlier, Guillaume, 2002. "Nonparametric Adverse Selection Problems," Economics Papers from University Paris Dauphine, Paris Dauphine University 123456789/6236, Paris Dauphine University.
  3. Kolesnikov, Alexander V. & Kudryavtseva, Olga V. & Nagapetyan, Tigran, 2013. "Remarks on Afriat’s theorem and the Monge–Kantorovich problem," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 49(6), pages 501-505.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:28:y:1997:i:2:p:155-186. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.